Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- 1992
- Published
Permanenten
Kräuter, A. R., 1992, In: Jahrbuch Überblicke Mathematik (Mathematical surveys). 21, p. 185-201Research output: Contribution to journal › Article › Research › peer-review
- 1991
- Published
A survey on graphs with polynomial growth
Seifter, N. & Imrich, W., 1991, Discrete Math..Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research
- Published
Comprehensive simulation of horizontal-well performance
Economides, M. J., Deimbacher, F. X., Brand, C. W. & Heinemann, Z. E., 1991, In: SPE Formation Evaluation. 6, 4, p. 418-426 9 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Groups acting on graphs with polynomial growth
Seifter, N., 1991, In: Discrete mathematics.Research output: Contribution to journal › Article › Research › peer-review
- Published
Modeling reservoir geometry with irregular grids
Helnemann, Z. E., Brand, C. W., Munka, M. & Chen, Y. M., 1991, In: SPE Reservoir Engineering (Society of Petroleum Engineers). 6, 2, p. 225-232 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Properties of graphs with polynomial growth
Seifter, N., 1991, In: Journal of combinatorial theory. Series B.Research output: Contribution to journal › Article › Research › peer-review
- Published
Séminaire Lotharingien de Combinatoire, 25e Session (Publication de l'Institut de Recherche Mathématique Avancée, 462)
Kräuter, A. R. (Editor), 1991, Strasbourg, Frankreich.Research output: Book/Report › Anthology › Research
- Published
Solving String Equations with Constant Restrictions
Auer, P., 1991, Solving String Equations with Constant Restrictions. p. 103-132Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
Some Limit Theorems for the Homogeneous Poisson Process
Auer, P., Hornik, K. & Revesz, P., 1991, In: STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL). 12, p. 91-96Research output: Contribution to journal › Article › Research › peer-review
- Published
Unification in the Combination of Disjoint Theories
Auer, P., 1991, Unification in the Combination of Disjoint Theories. p. 177-186Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- 1990
- Published
Focality and graph isomorphism
Imrich, W. & Sabidussi, G., 1 May 1990, In: Discrete mathematics. 81, 3, p. 237-245 9 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Institut für Mathematik und Angewandte Geometrie - [Abteilung für] Mathematik und Mathematische Statistik
Kräuter, A. R., 1990, 150 Jahre Montanuniversität Leoben. p. 484-492Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research
- Published
The circle homogeneously covered by random walk on Z^2
Auer, P., 1990, In: STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL). 9, p. 403-407Research output: Contribution to journal › Article › Research › peer-review
- 1989
- Published
Embedding Graphs into Cartesian Products
IMRICH, W., Dec 1989, In: Annals of the New York Academy of Sciences. 576, 1, p. 266-274 9 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Endomorphisms of free groups and their fixed points
Imrich, W., May 1989, In: Mathematical proceedings of the Cambridge Philosophical Society. 105, 3, p. 421-422 2 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
A New Iterative Solution Technique for Reservoir Simulation Equations on Locally Refined Grids
Brand, C. & Heinemann, Z. E., 6 Feb 1989.Research output: Contribution to conference › Paper › peer-review
- Published
A note on bounded automorphisms of infinite graphs
Seifter, N., Godsil, C., Imrich, W., Watkins, M. & Woess, W., 1989, In: Graphs and combinatorics .Research output: Contribution to journal › Article › Research › peer-review
- Published
A note on the growth of transitive graphs
Seifter, N. & Imrich, W., 1989, Discrete Math..Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
On the action of nilpotent and metabelian groups on infinite, locally finite graphs
Seifter, N., 1989, In: European journal of combinatorics .Research output: Contribution to journal › Article › Research › peer-review
- Published
On the Relative Frequency of Points Visited by random walk on Z^2
Auer, P. & Revesz, P., 1989, Colloquia Mathematica Societatis Janos Bolai, 57. Limit Theorem in Probability and Statistics, Pecs (Hungary). p. 27-33Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research
- Published
Some Hitting Probabilities of Random Walks on Z^2
Auer, P., 1989, Colloquia Mathematica Societatis Janos Bolai, 57. Limit Theorem in Probability and Statistics, Pecs (Hungary). p. 9-25Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research
- 1988
- Published
Einige Bemerkungen über die Lösungen der Gleichung per(zI-A) = 0
Kräuter, A. R., 1988, In: Séminaire Lotharingien de Combinatoire. 16, p. 87-98Research output: Contribution to journal › Article › Research › peer-review
- Published
Maximale Permanenten von (1,-1)-Matrizen mit beliebigem Rang
Kräuter, A. R., 1988, In: Séminaire Lotharingien de Combinatoire. 20, p. 121-129Research output: Contribution to journal › Article › Research › peer-review
- Published
Nilpotent groups and transitive graphs
Seifter, N., 1988, In: Journal of combinatorial theory. Series B. 45.1988, 3, p. 356-366 11 p.Research output: Contribution to journal › Article › Research › peer-review
- 1987
- Published
Embedding graphs in Cayley graphs
Godsil, C. D. & Imrich, W., Dec 1987, In: Graphs and combinatorics . 3, 1, p. 39-43 5 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
A bound for groups of linear growth
Seifter, N. & Imrich, W., 1987, In: Archiv der Mathematik.Research output: Contribution to journal › Article › Research › peer-review
- Published
On a theorem of M. Marcus and H. Minc and a little known expansion formula for permanents
Kräuter, A. R., 1987, In: Linear and multilinear algebra. 20, p. 367-371Research output: Contribution to journal › Article › Research › peer-review
- Published
On groups of nonplanar, locally finite graphs of finite genus
Seifter, N. & Imrich, W., 1987, In: Glasnik matematički.Research output: Contribution to journal › Article › Research › peer-review
- Published
On the greatest distance between two permanental roots of a matrix
Kräuter, A. R., 1987, In: Linear algebra and its applications. p. 39-55Research output: Contribution to journal › Article › Research › peer-review
- Published
Permanenten von (1,-1)-Matrizen
Kräuter, A. R., 1987, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 273, p. 1-103Research output: Contribution to journal › Article › Research › peer-review
- 1986
- Published
A note on infinite transitive graphs
Seifter, N., 1986, In: Discrete mathematics.Research output: Contribution to journal › Article › Research › peer-review
- Published
Automorphism groups of nonplanar, infinite graphs of finite genus
Seifter, N., 1986, Graph theory (Dubrovnik, 1985).Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research
- 1985
- Published
Periodic Points of Continuous Mappings of Trees
Imrich, W. & Kalinowski, R., 1 Jan 1985, In: North-Holland Mathematics Studies. 115, C, p. 447-460 14 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Periodic Points of small Periods of Continuous Mappings of Trees
Imrich, W., 1 Jan 1985, In: North-Holland Mathematics Studies. 115, C, p. 443-446 4 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Fixed points, fixed ends and groups of graphs
Seifter, N., 1985, In: Glasnik matematički.Research output: Contribution to journal › Article › Research › peer-review
- Published
Recent results on permanents of (1,-1) matrices
Kräuter, A. R., 1985, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 249, p. 1-25Research output: Contribution to journal › Article › Research › peer-review
- Published
The action of nilpotent groups on infinite graphs
Seifter, N., 1985, In: Monatshefte für Mathematik.Research output: Contribution to journal › Article › Research › peer-review
- Published
Über die Permanente gewisser zirkulanter Matrizen und damit zusammenhängender Toeplitz-Matrizen
Kräuter, A. R., 1985, In: Séminaire Lotharingien de Combinatoire. 11, p. 82-94Research output: Contribution to journal › Article › Research › peer-review
- 1984
- Published
Grushko's theorem
Imrich, W., Nov 1984, In: Archiv der Mathematik. 43, 5, p. 385-387 3 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Explicit construction of regular graphs without small cycles
Imrich, W., Mar 1984, In: Combinatorica. 4, 1, p. 53-59 7 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On optimal embeddings of metrics in graphs
Imrich, W., Simões-Pereira, J. M. S. & Zamfirescu, C. M., Feb 1984, In: Journal of Combinatorial Theory, Series B. 36, 1, p. 1-15 15 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On Automorphisms of Graphs with Forbidden Subgraphs
Imrich, W., 1 Jan 1984, In: North-Holland Mathematics Studies. 87.1984, C, p. 183-188 6 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Erratum to: "On convertible (0,1)-matrices''
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191Research output: Contribution to journal › Article › Research › peer-review
- Published
On automorphisms of infinite graphs with forbidden subgraphs
Seifter, N., 1984, In: Combinatorica.Research output: Contribution to journal › Article › Research › peer-review
- Published
Permanenten - Ein kurzer Überblick
Kräuter, A. R., 1984, In: Séminaire Lotharingien de Combinatoire. 9, p. 39-83Research output: Contribution to journal › Article › Research › peer-review
- Published
Some properties of the permanent of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223Research output: Contribution to journal › Article › Research › peer-review
- Published
Upper bounds for permanents of $(1,-1)$-matrices
Seifter, N., 1984, In: Israel journal of mathematics.Research output: Contribution to journal › Article › Research › peer-review
- 1983
- Published
Trees and length functions on groups
Imrich, W. & Schwarz, G., 1 Jan 1983, In: North-Holland Mathematics Studies. 75, C, p. 347-359 13 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Automorphisms of infinite graphs
Seifter, N., 1983, In: Graphs and combinatorics .Research output: Contribution to journal › Article › Research › peer-review
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review